Texas, 2004Flash Flood and Hail in Texas, April 30, 2004
April 30, 2004 · NWS FWD · 56 events in 24 counties and zones
44 hail, 10 thunderstorm wind, 1 flash flood, 1 heavy rain, as filed by the National Weather Service.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 3
- Injuries
- 0
- Property damage
- $24,000
- Crop damage
- None recorded
- Events
- 56
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Apr 30, 2:11 PM CST, 20 minutes earlier.
Area forecast discussion, Apr 30, 2:11 PM CST, 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
311 PM CDT FRI APR 30 2004
.DISCUSSION...
SEVERE WEATHER...IN THE WEST AT THE PRESENT TIME...WILL SPREAD EAST
ACROSS THE CWA TONIGHT...AND TURN INTO A HEAVY RAIN EVENT. FLOOD
WATCH ISSUED FOR THE NORTHWESTERN TWO THIRDS OF NORTH TEXAS FOR
TONIGHT AS HEAVY RAINS WILL COVER AREAS ALREADY SATURATED FROM LAST
WEEKS RAINS. THE RAINS WILL END SATURDAY OVER ALL BUT THE SOUTHEAST
AFTER A COLD FRONTAL PASSAGE. THIS IS A COLD AIRMASS FOR EARLY MAY
AND TEMPS WILL BE IN THE 40S BY SUNDAY MORNING OVER MOST OF NORTH
TEXAS. TEMPS WILL BEGIN TO RISE WITH THE NEW WEEK AS HIGH PRESSURE
BUILDS AND THE ATMOSPHERE DRIES. THE REMAINDER OF THE WEEK SHOULD
BE RAIN FREE WITH MORE SEASONAL TEMPERATURES.
&&
.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX 55 61 48 70 / 100 70 0 0
WACO, TX 61 66 49 72 / 80 80 0 0
PARIS, TX 58 62 49 70 / 100 70 0 0
DENTON, TX 53 61 47 70 / 100 70 0 0
MCKINNEY, TX 56 61 48 70 / 100 70 0 0
DALLAS, TX 56 62 48 71 / 100 70 0 0
TERRELL, TX 61 63 49 71 / 100 70 0 0
CORSICANA, TX 62 67 49 71 / 80 80 0 0
TEMPLE, TX 62 68 49 72 / 70 80 30 0
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
TX...FLOOD WATCH UNTIL 700 AM CDT SATURDAY FOR ZONES TXZ091>095...
TXZ100>107...TXZ115>123...TXZ129>135...TXZ141>146...TXZ156>157...
TXZ159.
TORNADO WATCH UNTIL 900 PM CDT FRIDAY FOR ZONES TXC085...TXC097...
TXC113...TXC121...TXC133...TXC139...TXC143...TXC147...TXC181...
TXC221...TXC237...TXC251...TXC337...TXC363...TXC367...TXC429...
TXC439...TXC497...TXC503.
&&
42
Hazardous weather outlook, Apr 30, 2:25 PM CST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
325 PM CDT FRI APR 30 2004
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011200-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
325 PM CDT FRI APR 30 2004
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.
.DAY ONE...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER THE NORTHWEST
HALF OF NORTH TEXAS THROUGH TONIGHT. THE MODERATE RISK AREA IS
NORTHWEST OF A GOLDTHWAITE...HILLSBORO...PARIS LINE. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE REMAINDER OF NORTH
TEXAS FOR TONIGHT. THE MAIN THREAT WILL BE FROM LARGE HAIL AND
DAMAGING WINDS...WITH ISOLATED TORNADOES POSSIBLE.
AS THE COLD FRONT MOVES SOUTHWARD THROUGH NORTH TEXAS TONIGHT...THE
THREAT OF FLOODING WILL INCREASE...WITH WIDESPREAD AMOUNTS BETWEEN
ONE AND THREE INCHES EXPECTED...AND ISOLATED THREE TO FIVE INCH
AMOUNTS POSSIBLE. A FLOOD WATCH HAS BEEN ISSUED FOR THE NORTHWEST
HALF OF NORTH TEXAS NORTH OF A LAMPASAS...WACO...ATHENS LINE.
.DAYS TWO THROUGH SEVEN...
THERE WILL BE A CHANCE OF THUNDERSTORMS AREAWIDE SATURDAY...AND A
CHANCE OF THUNDERSTORMS ACROSS THE SOUTH SATURDAY NIGHT. SOME OF
THESE STORMS MAY BE SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS.
HEAVY RAIN AND LIGHTNING WILL ALSO PRESENT WEATHER HAZARDS.
.SPOTTER CALL TO ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING FOR
AREAS WEST OF INTERSTATE 35. SPOTTER ACTIVATION MAY BE NECESSARY
ACROSS ALL OF NORTH TEXAS TONIGHT.
ROBBINS
In the hours before
Special weather statement, Apr 30, 11:54 AM CST, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1254 PM CDT FRI APR 30 2004
TXZ091>094-100>104-115>119-129>131-133-134-010200-
COLLIN-COOKE-DALLAS-DENTON-EASTLAND-ELLIS-ERATH-FANNIN-GRAYSON-HOOD-
JACK-JOHNSON-MONTAGUE-PALO PINTO-PARKER-STEPHENS-TARRANT-WISE-YOUNG-
1254 PM CDT FRI APR 30 2004
TORNADO WATCH #132 REMAINS IN EFFECT FOR...
COLLIN COOKE DALLAS DENTON
EASTLAND ELLIS ERATH FANNIN
GRAYSON HOOD JACK JOHNSON
MONTAGUE PALO PINTO PARKER STEPHENS
TARRANT WISE YOUNG
Special weather statement, Apr 30, 12:33 PM CST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
133 PM CDT FRI APR 30 2004
TXZ100-101-301930-
JACK-YOUNG-
133 PM CDT FRI APR 30 2004
...SIGNIFICANT WEATHER UPDATE FOR YOUNG AND JACK COUNTIES..
A DEVELOPING THUNDERSTORM NEAR GRAHAM AT 133 PM CDT WILL MOVE EAST
NORTHEAST AND LIKELY INTENSIFY THROUGH 230 PM CDT. THIS STORM MAY
BECOME SEVERE AND REQUIRE A WARNING. PEOPLE IN YOUNG AND JACK
COUNTIES SHOULD MONITOR WEATHER DEVELOPMENTS THIS AFTERNOON.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.
07/BB
Special weather statement, Apr 30, 12:46 PM CST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
146 PM CDT FRI APR 30 2004
TXZ115-116-129-301945-
EASTLAND-PALO PINTO-STEPHENS-
146 PM CDT FRI APR 30 2004
...SIGNIFICANT WEATHER UPDATE FOR STEPHENS...EASTLAND...AND PALO
PINTO COUNTIES...
A SEVERE THUNDERSTORM WILL APPROACH THE WESTERN SECTIONS OF STEPHENS
COUNTY WEST OF BRECKENRIDGE BY 3 PM CDT. THIS STORM SHOULD REMAIN
SEVERE AS IT MOVES ACROSS STEPHENS...PALO PINTO AND POSSIBLY
NORTHERN EASTLAND COUNTIES. WARNINGS WILL LIKELY BE REQUIRED...AND
PEOPLE IN THIS AREA SHOULD MONITOR WEATHER DEVELOPMENTS THIS
AFTERNOON.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.
07/BB
Event by event
44 hail, 10 thunderstorm wind, 1 flash flood, 1 heavy rain. Local standard time, as filed.
Hail, Young
- When
- April 30, 2:31 PM CST
- Where
- Young County, 2 mi S of Murray
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 33.017, -98.900
Hail, Stephens
- When
- April 30, 2:55 PM CST
- Where
- Stephens County, 4 mi S of Breckenridge
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.700, -98.900
Hail, Stephens
- When
- April 30, 3:00 PM CST
- Where
- Stephens County, Breckenridge
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.750, -98.900
Hail, Young
- When
- April 30, 3:09 PM CST
- Where
- Young County, Graham
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 33.100, -98.600
Occurred on the north side of town.
Hail, Young
- When
- April 30, 3:19 PM CST
- Where
- Young County, Graham
- Measured
- 1 in hail
- Reported by
- FIRE DEPT/RESCUE SQUAD
- Coordinates
- 33.100, -98.600
Hail, Jack
- When
- April 30, 3:45 PM CST
- Where
- Jack County, 4 mi S of Bryson
- Measured
- 1 in hail
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 33.117, -98.383
Thunderstorm Wind, Cooke
- When
- April 30, 4:17 PM CST
- Where
- Cooke County, 10 mi NNE of Muenster
- Measured
- 50 kt (58 mph) estimated sustained
- Property damage
- $5,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 33.783, -97.317
Trees were blown down in Sivells Bend.
Hail, Eastland
- When
- April 30, 4:23 PM CST
- Where
- Eastland County, Eastland
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 32.400, -98.817
Hail, Eastland
- When
- April 30, 4:40 PM CST
- Where
- Eastland County, Ranger
- Measured
- 1.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 32.467, -98.683
Hail, Grayson
- When
- April 30, 4:45 PM CST
- Where
- Grayson County, Pottsboro
- Measured
- 0.88 in hail
- Reported by
- FIRE DEPT/RESCUE SQUAD
- Coordinates
- 33.750, -96.667
Hail, Palo Pinto
- When
- April 30, 4:54 PM CST
- Where
- Palo Pinto County, Strawn
- Measured
- 1.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 32.550, -98.500
Thunderstorm Wind, Palo Pinto
- When
- April 30, 4:56 PM CST
- Where
- Palo Pinto County, 7 mi S of Palo Pinto
- Measured
- 50 kt (58 mph) estimated sustained
- Reported by
- TRAINED SPOTTER
- Coordinates
- 32.667, -98.300
4 inch diameter tree limbs blown down.
Hail, Palo Pinto
- When
- April 30, 5:20 PM CST
- Where
- Palo Pinto County, 1 mi S of Mineral Wells
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 32.783, -98.100
Hail, Erath
- When
- April 30, 5:26 PM CST
- Where
- Erath County, 5 mi NW of Huckabay
- Measured
- 1.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 32.383, -98.367
Hail, Parker
- When
- April 30, 5:37 PM CST to 5:41 PM CST
- Where
- Parker County, 6 mi W of Weatherford
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 32.767, -97.900
Hail, Hood
- When
- April 30, 6:00 PM CST
- Where
- Hood County, 1 mi N of Granbury
- Measured
- 1.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.467, -97.800
Hail, Erath
- When
- April 30, 6:05 PM CST
- Where
- Erath County, Morgan Mill
- Measured
- 0.75 in hail
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 32.383, -98.167
Thunderstorm Wind, Parker
- When
- April 30, 6:25 PM CST
- Where
- Parker County, Aledo
- Measured
- 52 kt (60 mph) estimated sustained
- Property damage
- $2,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 32.700, -97.600
A building was damaged south of Aledo by high winds.
Hail, Comanche
- When
- April 30, 6:30 PM CST
- Where
- Comanche County, Comanche
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.900, -98.617
Thunderstorm Wind, Comanche
- When
- April 30, 6:35 PM CST
- Where
- Comanche County, 5 mi S of Comanche
- Measured
- 52 kt (60 mph) estimated sustained
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.833, -98.617
A large tree was down across a county road south of Comanche.
Hail, Erath
- When
- April 30, 6:37 PM CST
- Where
- Erath County, Lingleville
- Measured
- 1.75 in hail
- Reported by
- BROADCAST MEDIA
- Coordinates
- 32.250, -98.367
Occurred between Lingleville and Dublin.
Hail, Tarrant
- When
- April 30, 7:12 PM CST
- Where
- Tarrant County, 4 mi W of Crowley
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 32.583, -97.383
Hail, Tarrant
- When
- April 30, 7:28 PM CST
- Where
- Tarrant County, 1 mi W of Ft Worth
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 32.750, -97.367
Occurred west of downtown.
Thunderstorm Wind, Tarrant
- When
- April 30, 7:34 PM CST
- Where
- Tarrant County, 1 mi W of Ft Worth
- Measured
- 52 kt (60 mph) estimated sustained
- Reported by
- TRAINED SPOTTER
- Coordinates
- 32.750, -97.367
Occurred west of downtown.
Hail, Mills
- When
- April 30, 7:35 PM CST
- Where
- Mills County, Priddy
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.667, -98.517
Hail, Tarrant
- When
- April 30, 7:38 PM CST
- Where
- Tarrant County, 6 mi S of Ft Worth
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 32.667, -97.350
Occurred at McCart Street and Interstate 20.
Hail, Tarrant
- When
- April 30, 7:41 PM CST
- Where
- Tarrant County, Kennedale
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 32.650, -97.217
Thunderstorm Wind, Tarrant
- When
- April 30, 7:46 PM CST
- Where
- Tarrant County, 2 mi NW of Kennedale
- Measured
- 52 kt (60 mph) estimated sustained
- Property damage
- $5,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 32.667, -97.233
Power lines were blown down.
Hail, Tarrant
- When
- April 30, 7:54 PM CST
- Where
- Tarrant County, Arlington
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 32.733, -97.117
Occurred at Collins Street and Interstate 20.
Hail, Tarrant
- When
- April 30, 7:57 PM CST
- Where
- Tarrant County, 1 mi SE of Kennedale
- Measured
- 1.25 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 32.633, -97.200
Hail, Tarrant
- When
- April 30, 7:59 PM CST
- Where
- Tarrant County, Arlington
- Measured
- 1 in hail
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 32.733, -97.117
Occurred at The Ballpark In Arlington.
Hail, Hamilton
- When
- April 30, 8:00 PM CST
- Where
- Hamilton County, Hico
- Measured
- 1 in hail
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 31.983, -98.033
Hail, Tarrant
- When
- April 30, 8:02 PM CST
- Where
- Tarrant County, Pantego
- Measured
- 2 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 32.717, -97.150
Hail, Somervell
- When
- April 30, 8:06 PM CST
- Where
- Somervell County, Glen Rose
- Measured
- 1.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 32.233, -97.750
Hail, Dallas
- When
- April 30, 8:19 PM CST to 8:21 PM CST
- Where
- Dallas County, Duncanville
- Measured
- 1.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 32.650, -96.900
Hail, Bosque
- When
- April 30, 8:25 PM CST
- Where
- Bosque County, Iredell
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.983, -97.867
Hail, Bosque
- When
- April 30, 8:38 PM CST
- Where
- Bosque County, 3 mi W of Iredell
- Measured
- 1.75 in hail
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 31.983, -97.917
Flash Flood, Tarrant
- When
- April 30, 8:45 PM CST to 9:45 PM CST
- Where
- Tarrant County, Ft Worth
- Deaths
- 3 direct, 0 indirect
- Reported by
- NEWSPAPER
- Coordinates
- 32.772, -97.291 (the zone’s center; the record gives no point)
A woman and her two young children drowned. Their car was swept off the intersection of Butler and McClure streets in southeast Fort Worth by high water and carried 250 feet down the Echo Lake drainage creek.
Hail, Dallas
- When
- April 30, 8:50 PM CST
- Where
- Dallas County, Dallas
- Measured
- 2 in hail
- Reported by
- BROADCAST MEDIA
- Coordinates
- 32.767, -96.783
Occurred 5 miles north of downtown Dallas.
Hail, Anderson
- When
- April 30, 9:14 PM CST
- Where
- Anderson County, Cayuga
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.950, -95.967
Hail, Hamilton
- When
- April 30, 9:15 PM CST
- Where
- Hamilton County, 10 mi N of Hamilton
- Measured
- 1.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.850, -98.117
Hail, Dallas
- When
- April 30, 9:16 PM CST
- Where
- Dallas County, De Soto
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 32.583, -96.850
Hail, Ellis
- When
- April 30, 9:44 PM CST
- Where
- Ellis County, 5 mi N of Waxahachie
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 32.467, -96.850
Thunderstorm Wind, Ellis
- When
- April 30, 9:55 PM CST
- Where
- Ellis County, 3 mi E of Ferris
- Measured
- 52 kt (60 mph) estimated sustained
- Reported by
- TRAINED SPOTTER
- Coordinates
- 32.533, -96.617
Power lines were blown down.
Hail, Ellis
- When
- April 30, 9:56 PM CST
- Where
- Ellis County, Red Oak
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 32.517, -96.800
Hail, Henderson
- When
- April 30, 10:00 PM CST
- Where
- Henderson County, Athens
- Measured
- 0.75 in hail
- Reported by
- FIRE DEPT/RESCUE SQUAD
- Coordinates
- 32.200, -95.850
Hail, Van Zandt
- When
- April 30, 10:05 PM CST
- Where
- Van Zandt County, 8 mi SW of Canton
- Measured
- 2.5 in hail
- Property damage
- $10,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 32.467, -95.967
Car and mobile home windows were broken.
Hail, Van Zandt
- When
- April 30, 10:25 PM CST
- Where
- Van Zandt County, 8 mi SW of Canton
- Measured
- 1.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.467, -95.967
Hail, Van Zandt
- When
- April 30, 10:30 PM CST
- Where
- Van Zandt County, Wills Pt
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.700, -96.000
Hail, Henderson
- When
- April 30, 10:36 PM CST
- Where
- Henderson County, Malakoff
- Measured
- 2 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.167, -96.017
Hail, Kaufman
- When
- April 30, 10:40 PM CST
- Where
- Kaufman County, Terrell
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 32.733, -96.283
Thunderstorm Wind, Kaufman
- When
- April 30, 10:40 PM CST
- Where
- Kaufman County, Terrell
- Measured
- 52 kt (60 mph) estimated sustained
- Reported by
- TRAINED SPOTTER
- Coordinates
- 32.733, -96.283
Heavy Rain, Kaufman
- When
- April 30, 10:40 PM CST to 11:40 PM CST
- Where
- Kaufman County, Terrell
- Reported by
- TRAINED SPOTTER
- Coordinates
- 32.599, -96.288 (the zone’s center; the record gives no point)
Street flooding occurred over much of Terrell with some cars in ditches.
Thunderstorm Wind, Kaufman
- When
- April 30, 10:40 PM CST
- Where
- Kaufman County, Kaufman
- Measured
- 52 kt (60 mph) estimated sustained
- Reported by
- FIRE DEPT/RESCUE SQUAD
- Coordinates
- 32.583, -96.317
Thunderstorm Wind, Rains
- When
- April 30, 10:45 PM CST
- Where
- Rains County, 2 mi S of Emory
- Measured
- 52 kt (60 mph) estimated sustained
- Property damage
- $1,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.833, -95.750
Two trees were blown down onto a county road.
Hail, McLennan
- When
- April 30, 11:07 PM CST
- Where
- McLennan County, 13 mi NW of Waco
- Measured
- 0.75 in hail
- Reported by
- BROADCAST MEDIA
- Coordinates
- 31.683, -97.300
Occurred at China Spring.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Hail in Texas, April 30, 2004$590,000 · F0 · 13 events
- Tornado and Hail in Texas, April 30, 2004$150,000 · F0 · 11 events
- Flash Flood and Hail in Oklahoma, April 30, 2004$1,000 · 3 in hail · 49 events
- Hail and Damaging Winds in Kentucky, April 30, 2004$55,000 · 1 in hail · 9 events
- Flash Flood in Louisiana, April 30, 2004$60,000 · 1 event
- Lightning Strike in Louisiana, April 30, 2004$20,000 · 1 event
- Damaging Winds in Illinois, April 30, 2004$4,000 · 50 kt wind · 8 events
- Hail and Damaging Winds in Oklahoma, April 30, 20041.75 in hail · 7 events
- Flash Flood and Hail in Arkansas, April 30, 20041.75 in hail · 7 events
- Damaging Winds in Indiana, April 30, 2004$3,000 · 50 kt wind · 5 events
- Flash Flood and Flood in Kansas, April 30, 20042 events
- Hail and Damaging Wind in Missouri, April 30, 200450 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5392222, 5392223, 5392310, 5392224, 5392225, 5392226, 5392227, 5392228, 5392229, 5392311, 5392230, 5392231, 5392232, 5392233, 5392234, 5392313, 5392235, 5392401, 5392330, 5392397, 5392236, 5392237, 5392238, 5392239, 5392329, 5392240, 5392300, 5392301, 5392302, 5392303, 5392305, 5392307, 5392304, 5392306, 5392308, 5392398, 5392309, 5392402, 5392312, 5392314, and more.